default-icon
Steroid shot reaction
I saw my doctor 48 hours ago complaining of allergies and dizziness. He said I had fluid in both ears and told me to take a claritin everyday. He also gave me some type of steroid shot. Since this shot I have been feeling shaky, anxious, nauseous, and haven't been able to eat. My heart rate which is normally in the 60's is currently in the 90's at rest. When I called to ask if it's normal to be feeling so bad they said this could not be from the shot. I wanted a second opinion. Could this be from the shot and if so how long should it take to leave my system?
41 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Could be due to medicine but you don't need.to worry. It's gonna be OK . I'd you need more help ,let.me.know
Next Steps
private consult with me for detailed information
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.